# SDR ASAA0380149

- Difficulty date: February 22, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N935AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49236
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99557735
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FORWARD LEFT PAX ENTRANCE INTERCOSTAL CRACKED INBOARD OF HOLD-OPEN HANDLE RELEASE.  REPLACED RELEASE (CLIP) PER SRM 51-30-2 AND 51-30-5.  (M)
